Sep 20, 2006
i was on combivar as 2 a needle stick, i devopoled a muscle between the ribs that aches on both sides after taken the meds. somtimes they both hurt an sometimes[sides] just 1 or other hurts,is there a medical reasoning 4 this?? it somtimes feels as if someone has stabbed me, or as if a very sharp pain, do u have any anwers 2 this problem??
Response from Dr. Henry
Localized muscle pain like that would be unusual to be due to Combivir though if you had nausea/vomiting from the Combivir you might have strained an intercostal muscle. Muscle effects of AZT generally take months to develop and usually resolve once the medication is stopped. Muscle cramping sometimes localized is occasionally seen but again that should resolve once the 4 weeks of Combivir is over. I recommend seeing a good primary care MD to see if anything else is going on. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Headache After Anal Sex With Condom Does It Mean I Have HIV
- Itchy Skin After Blowjob Sign Of HIV AIDS
- After Gonorrhea Treatment If Masturbated Does The Medicine Still Work
- Can I Use Vinegar To Find Out If I Have Std?
- 4 Month After Unprotected Anal
- Can Hiv Be Transmitted From A Safety Pin?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.